# SDR 9810359927

- Difficulty date: November 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8920E
- Make and model: Doug DC-9-31
- Aircraft serial: 45835
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Roller
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN LANDING GEAR UNSAFE LIGHT ILLUMINATED AFTER GEAR RETRACTION.  CREW DECLARED AN EMERGENCY AND FLIGHT WAS RETURNED TO DTW.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND RIGHT GEAR DOOR ROLLER OUT OF RIG.  RIGGED DOOR ROLLER.  OPERATIONAL CHECK NORMAL ON GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.
